# SDR ASAA2021100236148

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 21,722 hours, 6,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 7024091007
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT SIGN COVER MISSING. GROUNDED - YES. VERIFIED FAULT, FOUND L2 EXIT ASSEMBLY DAMAGED. REPLACED LIGHT ASSEMBLY WITH NEW ONE. ACCOMP LIGHTS TEST, TEST PASS REF B737-900 AMM 33-51-01-960-002.
